# SDR SWIA971518

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER WILL NOT GO INTO UP POSITION UNLESS DOWN LOCK RELEASE BUTTON IS PRESSED.  RETURNED TO SLC.ADJUSTED AIR/GROUND PROXIMITY SWITCH ON NOSE STRUT IAW ERAM CMM 32-21-01.  SERVICED STRUT.  OPS CHECK GOOD.
